Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Have anyone used an oral antibiotic for their red marks? Especially after an accutane course.

For me, my red marks faded quickly with it.

Anyone who have similiar experiences?

Share this post


Link to post
Share on other sites

It doesnt really matters since most antibiotics against acne is anti inflammatory. There are two antibiotics that are generally prescibed, Tetralysal (lymecyklin) and Ery-Max (erythmycin). In some contries, minocyclin is an option.

Tetralysal is better than Ery. I dont know how effective mino is but people claim that it is the best antib.

If you get tetralysal, be sure to have a minimum of 600mg a day.

Share this post


Link to post
Share on other sites

I don't think antibiotics would have any effect on redmarks. The hyperpigmentation is typical of inflammatory acne, the antibiotics will kill the bacteria, but I highly doubt it would affect the redmark.

Share this post


Link to post
Share on other sites

antibiotics attack bacteria which is acne.

red marks are damaged skin cells, so antibiotics will have no effect on red marks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×